# SDR CA190629006

- Difficulty date: June 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: CC698394253
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORRODED FRAME OF THE AERODYNAMIC FAIRING SUPPORT STRUCTURE. P/N: CC698-39425-3 (TC# 20190629006)
